# SDR CALA9601490

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Part number: 12888005
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE RT MLG DID NOT INDICATE DOWN AND LOCKED WITH GEAR HANDLE DOWN NOR WITH ALTERNATE EXTENSION WHILE ON APPROACH.  THE GEAR WAS CONFIRMED DOWN AND LOCKED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH LANDING GEAR ANNUNCIATOR LAMPS BURNED OUT.  THE LANDING GEAR ANNUNCIATOR LAMPS WERE REPLACED AND ALL INDICATIONS WERE NORMAL.
